# SDR IPXA09656266

- Difficulty date: June 1, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 33,365 hours, 10,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T514631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C MAIN E/E CENTER STA 246 LBL 40 M/D FLOORBEAM ATT STIFFENER FOUND CRACKED.  MAIN E/E CENTER STA 246 LBL 40 FLOORBEAM ATT STIFFENER REPAIRED AS PER SRM 53-10-51-2R 4 FIG 201 REV 44, THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 7075-0-0063IN AND 7075-T6-0080IN, REPAIR SIZE 15 X 3 INCHES, THIS REPAIR IS A CATEGORY "B" REPAIR, MUST BE INSPECTED AS PER SRM 53-10-51-2R4 FIG 201 SHT2, TABLE II.  REF UPS MPI P20674.
